# SDR SWAA060917

- Difficulty date: March 17, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 6,798 hours, 3,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS TRACK COVER LOOSE AT ROW 11.  REMOVED AND REPLACED COVER PER MM.
